ArticleOriginal scientific text

Title

Dirichlet series associated with polynomials

Authors 1

Affiliations

  1. Mathematisches Institut, Albert-Ludwigs-Universität, Eckerstr. 1, D-79104 Freiburg, Germany

Bibliography

  1. P. Cassou-Noguès, Valeurs aux entiers négatifs des séries de Dirichlet associées à un polynôme I, J. Number Theory 14 (1982), 32-64.
  2. H. Davenport, Multiplicative Number Theory, Markham, 1967.
  3. J. Jorgenson and S. Lang, Basic Analysis of Regularized Series and Products, Lecture Notes in Math. 1564, Springer, 1993.
  4. B. Lichtin, Generalized Dirichlet series and b-functions, Compositio Math. 65 (1988), 81-120.
  5. B. Lichtin, The asymptotics of a lattice point problem associated to a finite number of polynomials I, II, Duke Math. J. 63 (1991), 139-192; 77 (1995), 699-751.
  6. K. Mahler, Über einen Satz von Mellin, Math. Ann. 100 (1928), 384-395.
  7. Hj. Mellin, Eine Formel für den Logarithmus transcendenter Functionen von endlichem Geschlecht, Acta Soc. Sci. Fenn. 29 (1900), no. 4.
  8. Hj. Mellin, Die Dirichlet'schen Reihen, die zahlentheoretischen Funktionen und die unendlichen Produkte von endlichem Geschlecht, Acta Math. 28 (1904), 37-64.
  9. P. Sargos, Prolongement méromorphe des séries de Dirichlet associées à des fractions rationnelles de plusieurs variables, Ann. Inst. Fourier (Grenoble) 34 (3) (1984), 83-123.
  10. P. Sargos, Croissance de certaines séries de Dirichlet et applications, J. Reine Angew. Math. 367 (1986), 139-154.
  11. G. Tenenbaum, Introduction à la théorie analytique et probabiliste des nombres, Publ. Inst. Elie Cartan, Université de Nancy, 1990.
Pages:
245-278
Main language of publication
English
Received
1997-06-17
Published
1998
Exact and natural sciences